You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE CHARACTERIZATION OF ALGEBRAICALLY INTEGRABLE PLANE FOLIATIONS
C. GALINDO and F. MONSERRAT
Transactions of the American Mathematical Society
Vol. 362, No. 9 (SEPTEMBER 2010), pp. 4557-4568
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/25733382
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give a characterization theorem for non-degenerate plane foliations of degree different from 1 having a rational first integral. Moreover, we prove that the degree r of a non-degenerate foliation as above provides the minimum number, r + 1, of points in the projective plane through which pass infinitely many algebraic leaves of the foliation.
Transactions of the American Mathematical Society © 2010 American Mathematical Society